# SDR MALA030288

- Difficulty date: May 29, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23080031
- Part serial: 3406
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3145, LEFT DC GEN FELL OFF LINE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LEFT GENERATOR P/N 23080-031, S/N OFF 7182, S/N ON 3406 IAW MAL JC 243103.
